Saturating the random graph with an independent family of small range. Malliaris, M. and Shelah, S. In Logic Without Borders: Essays on Set Theory, Model Theory, Philosophical Logic and Philosophy of Mathematics, of Ontos Mathematical Logic, vol. 5, pages 319–337. Berlin, Boston: De Gruyter, 2015. arxiv:math/1208.5585
bibtex   
@incollection{MiSh:1009,
author = {Malliaris, Maryanthe and Shelah, Saharon},
trueauthor = {Malliaris, Maryanthe and Shelah, Saharon},
booktitle = {Logic Without Borders: Essays on Set Theory, Model Theory,
 Philosophical Logic and Philosophy of Mathematics},
fromwhere = {1,IL},
note = { arxiv:math/1208.5585 },
pages = {319--337},
publisher = {Berlin, Boston: De Gruyter},
series = {Ontos Mathematical Logic, vol. 5},
title = {{Saturating the random graph with an independent family of
 small	range}},
year = {2015},
}
Downloads: 0